# SDR AALA201706089004

- Difficulty date: May 31, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Part number: 431W12522
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EMERGENCY EXIT SIGN AT R3 DOOR HAS A BROKEN CAM ASSEMBLY AND PLATE.  REMOVED AND REPLACED CAM ASSEMBLY (AALA20170607006)  AND PLATE IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
